liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Global Boundedness of the Gradient for a Class of Nonlinear Elliptic Systems
University of Firenze, Italy .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
2014 (English)In: Archive for Rational Mechanics and Analysis, ISSN 0003-9527, E-ISSN 1432-0673, Vol. 212, no 1, 129-177 p.Article in journal (Refereed) Published
Abstract [en]

Gradient boundedness up to the boundary for solutions to Dirichlet and Neumann problems for elliptic systems with Uhlenbeck type structure is established. Nonlinearities of possibly non-polynomial type are allowed, and minimal regularity on the data and on the boundary of the domain is assumed. The case of arbitrary bounded convex domains is also included.

Place, publisher, year, edition, pages
Springer Verlag (Germany) , 2014. Vol. 212, no 1, 129-177 p.
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-105404DOI: 10.1007/s00205-013-0705-xISI: 000330986200003OAI: diva2:706695
Available from: 2014-03-21 Created: 2014-03-21 Last updated: 2014-03-21

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Archive for Rational Mechanics and Analysis
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 36 hits
ReferencesLink to record
Permanent link

Direct link